Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Standard and alternative algebras with completely reducible derivation algebras


Author: Ernest L. Stitzinger
Journal: Proc. Amer. Math. Soc. 43 (1974), 57-62
MSC: Primary 17D05
DOI: https://doi.org/10.1090/S0002-9939-1974-0332914-X
MathSciNet review: 0332914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$ be a finite-dimensional standard or alternative algebra over a field of characteristic 0. A necessary and sufficient condition is found such that the derivation algebra of $ \mathfrak{A}$ is completely reducible acting on $ \mathfrak{A}$.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. MR 10, 349. MR 0027750 (10:349g)
  • [2] R. E. Block, A unification of the theories of Jordan and alternative algebras, Amer. J. Math. 94 (1972), 389-412. MR 0313332 (47:1887)
  • [3] C. Chevalley, Théorie des groupes de Lie. Tome II. Groupes algébriques, Actualités Sci. Indust., no. 1152, Hermann, Paris, 1951. MR 14, 448. MR 0051242 (14:448d)
  • [4] G. P. Hochschild, Semi-simple algebras and generalized derivations, Amer. J. Math. 64 (1942), 677-694. MR 4, 71. MR 0007009 (4:71h)
  • [5] N. Jacobson, Completely reducible Lie algebras of linear transformations, Proc. Amer. Math. Soc. 2 (1951), 105-113. MR 14, 241. MR 0049882 (14:241b)
  • [6] -, Lie algebras, Interscience Tracts in Pure and Appl. Math., no. 10, Interscience, New York, 1962. MR 26 #1345. MR 0143793 (26:1345)
  • [7] E. Kleinfeld, Standard and accessible rings, Canad. J. Math. 8 (1956), 335-340. MR 17, 1180. MR 0078349 (17:1180b)
  • [8] R. D. Schafer, Representations of alternative algebras, Trans. Amer. Math. Soc. 72 (1952), 1-17. MR 13, 527. MR 0045101 (13:527b)
  • [9] -, An introduction to non-associative algebras, Pure and Appl. Math., vol. 22, Academic Press, New York, 1966. MR 35 #1643.
  • [10] -, Standard algebras, Pacific J. Math. 29 (1969), 203-223. MR 39 #5647. MR 0244332 (39:5647)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17D05

Retrieve articles in all journals with MSC: 17D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0332914-X
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society